# SDR ASOA201801103008

- Difficulty date: January 10, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 38,120 hours, 29,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Part time: 38,120 hours, 29,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION, THE REAR FUSELAGE SKIN WAS FOUND CRACKED AT FRAME 75, NEAR STRINGERS 2L & 3L. MAINTENANCE PERFORMED TYPICAL DOUBLER REPAIR IAW SRM 53-31-01.
